Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
, 144 (4), 249-51, 303

[Depersonalization After Withdrawal From Cannabis Usage]

[Article in Hebrew]
Affiliations
  • PMID: 15889607

[Depersonalization After Withdrawal From Cannabis Usage]

[Article in Hebrew]
E Shufman et al. Harefuah.

Abstract

The phenomenon of depersonalization during cannabis usage (intoxication) is commonly known. However, its appearance after drug stoppage is relatively unknown. This article reviews the literature on depersonalization after cannabis withdrawal and discusses three representing cases demonstrating the severity of the problem. Clinical features are described as well as effects on functioning and the long-term nature of this disorder. The treatment approach in each case is also presented.

Similar articles

  • Cannabis-induced Depersonalization Disorder in Adolescence
    F Hürlimann et al. Neuropsychobiology 65 (3), 141-6. PMID 22378193. - Review
    We present a case series of 6 patients who developed persistent depersonalization disorder in adolescence after consuming cannabis. In 2 of these cases, the illness cours …
  • The Cannabis Withdrawal Syndrome
    AJ Budney et al. Curr Opin Psychiatry 19 (3), 233-8. PMID 16612207. - Review
    A clinically important withdrawal syndrome associated with cannabis dependence has been established. Additional research must determine how cannabis withdrawal affects ce …
  • The Addictive Potential of Cannabis
    S Kaymakçalan. Bull Narc 33 (2), 21-31. PMID 6272922. - Review
    The author reviews the literature on the dependence potential of cannabis. Case studies and experiments of tolerance to cannabis as well as psychological and physical dep …
  • Neuropsychological Deficits in Long-Term Frequent Cannabis Users
    M Accordino et al. Neurology 67 (10), 1902; author reply 1902. PMID 17130442.
  • [Chronic Depersonalisation Following Cannabis Use]
    FP Peeters. Ned Tijdschr Geneeskd 149 (19), 1058-61. PMID 15909396. - Case Reports
    A 19-year-old patient had developed a depersonalisation disorder following the use of considerable amounts of cannabis for several weeks two years before. The symptoms de …
See all similar articles

Publication types

MeSH terms

LinkOut - more resources

Feedback